This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 39 y/o woman. Medications I take daily include Topamax, Potassium, Seroquel, Claratin, Hydroxazine, and Solodin.
A few weeks ago I had a very painful menstrual period, followed by occasional pelvic pain upon urination and a brownish yellow sediment in my urine. The pain radiated up into my flanks upon urination. I went to my doctor who did a urine dip which was completely normal.He decided to treat me for a UTI based upon my symptoms and gave me a 3 day course of Macrobid. The symptoms cleared up and then returned within 2 days of finishing the medication.
I noticed that the sediment looked purulent on the toilet paper but dried like chalk if I got it on my hands. Upon returning to my doctor, the urine dip was once again normal other than "Trace" WBC, so he sent it in for micoscopic evaluation, which has not come back yet. On top of the pelvic pain, flank pain, sediment, cloudy urine,feeling ill, I was also having burning with urination.He placed me back on the Macrobid for 7 days. The medication helped, but within one day of completing the regimen the symptoms returned.
I have a doctor's appt in two days. What should the doctor do next? What do you think could be wrong with me?
For cloudy urine, the most common cause is stones in kidney which is blocking urine pathway. It can also be due to retention of urine anywhere in its flow due to obstruction. The obstruction can be due to abnormality of structures since birth, stones or diseases like tumors. So you should get done an ultrasound, CT scan and also urine examination and kidney function tests.
Ive had a very similar issue for years, by now im so irritated with hearing I have a UTI or somthing of that nature I just can't take it.its been years so as for the 'uti'assumptions I think those can be swept under the rug.I've just goten zero solutions..
and as you may or(may not)know the pain invalved with this issue is excruciating.
Please post back for your results if possible.
I could use a word of help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.